Jump to content



Photo

Is This The Withdrawal?


  • Please log in to reply
8 replies to this topic

#1 AliYogini

AliYogini

    Advanced Member

  • Active Members
  • PipPipPip
  • 69 posts

Posted 10 February 2019 - 07:48 PM

After a yr+long taper off 30 mg I've been cymbalta free for 30 days. Have continued to have problems most nights with brain zaps, shakiness..resulting in problems getting and staying asleep. But, nothing unbearable. However, today when I went to get up I had severe dizziness. Room was spinning. Couldn't open my eyes or move my head without feeling like I was going to throw up. Never felt anything like this in my life. Lasted about 4+hrs. Feel a bit better now but nowhere close to normal. I only had 3.5 hrs sleep last night but that has happened many times without anything like this. I also had and still have tinnitus and intermittent brain and neck zaps the hallmark of withdrawal from this poison, which makes me think the severe dizziness is related to the withdrawal. I do have a neck issue and recently read a post from someone here saying some of their symptoms they were having they discovered to be related to their neck. Don't remember who it was or what the symptoms were though. Just need some reassurance that this sounds like withdrawal symptoms and the length and severity is par for the course. Things are more bearable if you know the cause and know they are temporary. .however long that could be.. Thanks. Ali

#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,237 posts
  • LocationMissouri

Posted 11 February 2019 - 09:21 AM

Hi Ali

 

I do believe this is withdrawal for sure. It should fade over the next couple of months. A couple of things you might consider is meclizine, Dramamine or such to help with the brain zaps and dizziness. They are over-the-counter drugs. You also might consider Omega 3 as it helps most members with these symptoms. In addition, you can use 3 mf of sublingual melatonin to help get back to sleep if you wake during the night. Just some thoughts.


#3 AliYogini

AliYogini

    Advanced Member

  • Active Members
  • PipPipPip
  • 69 posts

Posted 11 February 2019 - 04:32 PM

Thank you FH, that is reassuring. Never would have thought of dramamine. I will definitely start taking Omega 3. I used to take it, don't know why I stopped. I guess this nightmare continues for awhile yet even after you are completely off and tapered slowly. Could this withdrawal cause dry eyes or dry mouth too?
Just want to thank you so much for helping me get off this drug. It has been a long road and you have helped me so many times. I would never have made it without you and this website.
By the way, how are you feeling? Thought I read you were/are going through a withdrawal journey too.

#4 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,237 posts
  • LocationMissouri

Posted 11 February 2019 - 05:11 PM

"Could this withdrawal cause dry eyes or dry mouth too?"

Yes, definitely

"By the way, how are you feeling? Thought I read you were/are going through a withdrawal journey too.:

Weaning off a benzo that they tried when I was going through Cymbalta withdrawal. It is going very well, thank you for asking. Just taking my time and trying some different supplements to see what will help.

#5 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,004 posts
  • LocationKent, UK

Posted 11 February 2019 - 07:38 PM

Hi Ali...

 

Just wanted to ask if you have had your neck issues looked into at all? The effects of trapped nerves and so forth near the cerebellum can cause havoc. Dizziness being the main one. Might be worth investing in a good chiropractor.

 

I had my upper vertebrae traversed by a whole inch in my neck. I would get crazy dizzy spells, headaches, earaches - the whole 9 yards.

 

Quite likely that the withdrawal has a lot to do with it too, but just didn't want you to write off the neck pain without being sure it is nothing more rooted.


  • gail likes this

#6 AliYogini

AliYogini

    Advanced Member

  • Active Members
  • PipPipPip
  • 69 posts

Posted 12 February 2019 - 06:44 AM

IUN, yes I did have neck issues. 2 yrs ago I had some weird symptoms and dr originally said it was from my neck. Had a MRI and I have a bone spur between the 4th and 5th (I think..) vertebrae. X-rays confirmed it wasnt compressing spinal chord though. Yrs of computer work put my head out of alignment. I've never been to a chiropractor. Didn't know if this was something they could help. Plus, was scared they might make it worse. I did go to an exercise class Fri eve and this happened Sun so I thought I might have irritated something in my neck. But also when I overexercise my withdrawal symptoms get worse. So thought could be that. It was awful. I have really bad insomnia and it started about 2 yrs ago with the neck symptoms and got worse with the cymbalta and with my withdrawal from it. Everything is so interrelated it seems. Thanks for your comments.

#7 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,237 posts
  • LocationMissouri

Posted 12 February 2019 - 09:44 AM

Bone spurs do get worse with time so it may be time to check it out again.

#8 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,004 posts
  • LocationKent, UK

Posted 12 February 2019 - 10:05 AM

I would suggest you find a good chiropractor. This stuff cannot be fixed with medicine.

 

I was skeptical, but really wish I did it sooner. Both parents and sister have since been to the same guy for various reasons. All worked out really well. With computer related, I am guessing that you moved your head too far forward?

 

Being the case, with every inch moved forward, the weight of the head (and therefore the pressure of the spine) doubles. This is why it becomes worse as you carry on. Once your head starts moving that way, it often carries on as the spine settles to a new position. The vertebrae will then get closer still and trap nerves. This is a typical x-ray of such a complaint;

 

http://www.njgp.org/...8_189752_f1.jpg

 

See how the vertebrae at the base are much closer together? That's the problem...


  • PrincessNutella likes this

#9 AliYogini

AliYogini

    Advanced Member

  • Active Members
  • PipPipPip
  • 69 posts

Posted 12 February 2019 - 03:56 PM

Interesting. Since off topic, left a PM.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users